Communications in Mathematical Physics

, Volume 314, Issue 2, pp 281–304 | Cite as

Structural Resolvent Estimates and Derivative Nonlinear Schrödinger Equations

  • Michael Ruzhansky
  • Mitsuru Sugimoto


A refinement of a uniform resolvent estimate is given and several smoothing estimates for Schrödinger equations in the critical case are induced from it. The relation between this resolvent estimate and a radiation condition is discussed. As an application of critical smoothing estimates, we show a global existence result for derivative nonlinear Schrödinger equations.


Pseudodifferential Operator Critical Case Selfadjoint Operator Eikonal Equation Fourier Integral Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. A.
    Agmon S.: Spectral properties of Schrödinger operators and scattering theory. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 4(2), 151–218 (1975)MathSciNetGoogle Scholar
  2. BK.
    Ben-Artzi M., Klainerman S.: Decay and regularity for the Schrödinger equation. J. Analyse Math. 58, 25–37 (1992)MathSciNetzbMATHCrossRefGoogle Scholar
  3. Ch.
    Chihara H.: The initial value problem for cubic semilinear Schrödinger equations. Publ. Res. Inst. Math. Sci. 32, 445–471 (1996)MathSciNetzbMATHCrossRefGoogle Scholar
  4. Ch2.
    Chihara H.: Smoothing effects of dispersive pseudodifferential equations. Comm. Part. Diff. Equations 27, 1953–2005 (2002)MathSciNetzbMATHCrossRefGoogle Scholar
  5. HL.
    Hardy G. H., Littlewood J. E.: Some Properties of Fractional Integrals. I. Math. Zeit. 27, 565–606 (1928)Google Scholar
  6. HMN.
    Hayashi N., Miao C., Naumkin P. I.: Global existence of small solutions to the generalized derivative nonlinear Schrodinger equation. Asymp. Anal. 21, 133–147 (1999)zbMATHGoogle Scholar
  7. HS.
    Herbst I., Skibsted E.: Time-dependent approach to radiation conditions. Duke Math. J. 64, 119–147 (1991)MathSciNetzbMATHCrossRefGoogle Scholar
  8. H.
    Hörmander, L.: The Analysis of Linear Partial Differential Operators II. Berlin-New York: Springer-Verlag, 1983Google Scholar
  9. Ho1.
    Hoshiro T.: On weighted L 2 estimates of solutions to wave equations. J. Anal. Math. 72, 127–140 (1997)MathSciNetzbMATHCrossRefGoogle Scholar
  10. Ho2.
    Hoshiro T.: On the estimates for Helmholtz operator. Tsukuba J. Math. 23, 131–149 (1999)MathSciNetzbMATHGoogle Scholar
  11. I.
    Isozaki H.: Eikonal equations and spectral representations for long-range Schrödinger Hamiltonians. J. Math. Kyoto Univ. 20, 243–261 (1980)MathSciNetzbMATHGoogle Scholar
  12. K.
    Kato T.: Wave operators and similarity for some non-selfadjoint operators. Math. Ann. 162, 258–279 (1966)MathSciNetzbMATHCrossRefGoogle Scholar
  13. KY.
    Kato T., Yajima K.: Some examples of smooth operators and the associated smoothing effect. Rev. Math. Phys. 1, 481–496 (1989)MathSciNetzbMATHCrossRefGoogle Scholar
  14. KM1.
    Klainerman S., Machedon M.: Space-time estimates for null forms and the local existence theorem. Comm. Pure Appl. Math. 46, 1221–1268 (1993)MathSciNetzbMATHCrossRefGoogle Scholar
  15. KM2.
    Klainerman S., Machedon M.: Smoothing estimates for null forms and applications. Duke Math. J. 81, 99–133 (1995)MathSciNetzbMATHCrossRefGoogle Scholar
  16. Ku.
    Kumano-go H.: Pseudodifferential operators. MIT Press, Cambridge, MA.-London (1981)Google Scholar
  17. KW.
    Kurtz D.S., Wheeden R.L.: Results on weighted norm inequalities for multipliers. Trans. Amer. Math. Soc. 255, 343–362 (1979)MathSciNetzbMATHCrossRefGoogle Scholar
  18. OZ.
    Ozawa T., Zhai J.: Global existence of small classical solutions to nonlinear Schrödinger equations. Ann. Inst. H. Poincaré Anal. Non Linéaire 25, 303–311 (2008)MathSciNetADSzbMATHCrossRefGoogle Scholar
  19. ReS.
    Reed, M., Simon, B.: Methods of modern mathematical physics. III. Scattering theory. New York-London: Academic Press, 1979Google Scholar
  20. RS1.
    Ruzhansky M., Sugimoto M.: Global L 2-boundedness theorems for a class of Fourier integral operators. Comm. Part. Diff. Eq. 31, 547–569 (2006)MathSciNetzbMATHCrossRefGoogle Scholar
  21. RS2.
    Ruzhansky M., Sugimoto M.: A smoothing property of Schrödinger equations in the critical case. Math. Ann. 335, 645–673 (2006)MathSciNetzbMATHCrossRefGoogle Scholar
  22. RS3.
    Ruzhansky, M., Sugimoto, M.: A smoothing property of Schrödinger equations and a global existence result to derivative nonlinear equations. In: Adv. in Anal. Hackensack, NJ: World Sci. Publ., 2005, pp. 315–320Google Scholar
  23. SW.
    Stein E.M., Weiss G.: Fractional integrals on n-dimensional Euclidean space. J. Math. Mech. 7, 503–514 (1958)MathSciNetzbMATHGoogle Scholar
  24. Su1.
    Sugimoto M.: Global smoothing properties of generalized Schrödinger equations. J. Anal. Math. 76, 191–204 (1998)MathSciNetzbMATHCrossRefGoogle Scholar
  25. Su2.
    Sugimoto M.: A Smoothing property of Schrödinger equations along the sphere. J. Anal. Math. 89, 15–30 (2003)MathSciNetzbMATHCrossRefGoogle Scholar
  26. SuT.
    Sugimoto M., Tsujimoto K.: A resolvent estimate and a smoothing property of inhomogeneous Schrödinger equations. Proc. Japan Acad. Ser. A Math. Sci. 74, 74–76 (1998)MathSciNetzbMATHCrossRefGoogle Scholar
  27. W.
    Watanabe K.: Smooth perturbations of the selfadjoint operator \({\vert \Delta\vert^{\alpha/2}}\) . Tokyo J. Math. 14, 239–250 (1991)MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag 2012

Authors and Affiliations

  1. 1.Department of MathematicsImperial College LondonLondonUK
  2. 2.Graduate School of MathematicsNagoya University FurochoChikusa-ku NagoyaJapan

Personalised recommendations